MathSciNet Relay Station
MathSciNet bibliographic data
MR1709279 (2000m:60052) 60G57 (60J80)
Delmas, Jean-François Some properties of the range of super-Brownian motion. Probab. Theory Related Fields 114 (1999), no. 4, 505–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement